# SDR FDEA201005261697

- Difficulty date: May 26, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: BA111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FRESH  WATER SERVICE PANEL CAVITY WATER QUANTITY GAGE FRAME, CORRODED FR 38.1 - FR 38.2, STGR. 45 - STGR. 47 REMOVED PRESSURE GAGE FLANGE IAW SRM 51-40-21, PARA 5, PG 7.  RECEIVED EA NR 6-3810-136658.  REMOVED CORROSION IAW SRM 51-74-10, PARA B (1-3), PG 210.  ALODINED IAW SRM 51-21-10, PARA B (5), PG 6.  PRIMED & PAINTED IAW SRM 51-23-10, PARA B (3), PG 20.  INSTALLED FLANGE AND SEAL IAW SRM 51-40-21, PARA 5, PG 7 AND EA 6-3810-136658 "WATER & WASTE - POTABLE WATER - QUANTITY INDICATOR FLANGE CORROSION".
